Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

About the Cauchy problem decision for the linear differential equation of the second order in banach space in terms of cosine and a sine of operators-functions

Annotation

Decision of the Cauchy problem for the linear differential equation of the second order with the constant neolimited operational factors in banach space in terms cosine and a sine of operators-functions is achieved.

Keywords

Banach space; Cauchy problem; operator discriminant; semigroup; linear operator

Full-text in one file

Download

UDC

517.937

Pages

519-525

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.